MAUDE Adverse Event Report: ONKOS SURGICAL INC. ELEOS LIMB SALVAGE SYSTEM; ELEOS CEMENTED STEM EXTENSION 18MM X 100MM, STRAIGHT, FLUTED

ONKOS SURGICAL INC. ELEOS LIMB SALVAGE SYSTEM; ELEOS CEMENTED STEM EXTENSION 18MM X 100MM, STRAIGHT, FLUTED
Model Number CS-17120-03M
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
A patient was implanted with the eleos proximal tibia replacement system on (b)(6) 2019.On (b)(6) 2022, over two years post-operatively, the patient was revised.It was reported that the patient's eleos straight cemented stem had dissociated from the eleos resurfacing femur.The following implants were implanted on (b)(6) 2019: eleos male-female midsection, eleos cemented straight stem, eleos tibial hinge component, eleos tibial poly spacer, eleos proximal tibia, eleos resurfacing femur, eleos resurfacing femur axial pin, and eleos stem extension.During the patient's revision surgery on (b)(6) 2022 the following implants were placed: eleos stem extension, eleos tibial poly spacer, eleos distal femur axial pin, eleos distal femur, eleos segmental stem, eleos locking ring, eleos male femal midsection, and eleos tibial hinge.No issues were reported against the remaining devices.This event will be reportable to the fda as a serious injury.This report captures the dissociated eleos straight cemented stem.
 
Additional Manufacturer Narrative
A patient was implanted with the eleos proximal tibia replacement system on (b)(6) 2019.On (b)(6) 2022, over two years post-operatively, the patient was revised.It was reported that the patient's eleos cemented stem extension had dissociated from the eleos resurfacing femur.The devices were not returned for evaluation.As the devices were implanted for approximately two years, it is possible that residual post-operative motion could have contributed to the issue.However, the root cause for the dissociation could not be determined definitively.Two mfrs were reported due to this event: 3013450937-2023-00400; 3013450937-2023-00401.
 
Event or Problem Description
A patient was implanted with the eleos proximal tibia replacement system on (b)(6) 2019.On (b)(6) 2022, over two years post-operatively, the patient was revised.It was reported that the patient's eleos straight cemented stem had dissociated from the eleos resurfacing femur.The following implants were implanted on (b)(6) 2019: eleos male-female midsection, eleos cemented straight stem, eleos tibial hinge component, eleos tibial poly spacer, eleos proximal tibia, eleos resurfacing femur, eleos resurfacing femur axial pin, and eleos stem extension.During the patient's revision surgery on (b)(6) 2022 the following implants were placed: eleos stem extension, eleos tibial poly spacer, eleos distal femur axial pin, eleos distal femur, eleos segmental stem, eleos locking ring, eleos male femal midsection, and eleos tibial hinge.No issues were reported against the remaining devices.This event will be reportable to the fda as a serious injury.This report captures the dissociated eleos straight cemented stem.On 17 march 2023 update: additional information was received and it was determined that the patient's eleos stem extension had disassociated from the eleos resurfacing femur, not the eleos straight cemented stem.This record now captures the eleos stem extension.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
ELEOS CEMENTED STEM EXTENSION 18MM X 100MM, STRAIGHT, FLUTED
Manufacturer (Section D)
ONKOS SURGICAL INC.
77 e halsey rd
parsippany NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey rd.
parsippany, NJ 07054
MDR Report Key16038545
Report Number3013450937-2022-00400
Device Sequence Number12558852
Product Code KRO
UDI-Device IdentifierB278KSC18100E0
UDI-PublicB278KSC18100E0
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/10/2026
Device Model NumberCS-17120-03M
Device Catalogue NumberKSC18100E
Device Lot Number1750157
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2022
Supplement Date Received by Manufacturer02/17/2023
Initial Report FDA Received Date12/22/2022
Supplement Report FDA Received Date03/18/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART NUMBER 2500R004ELOT 1740214
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale